# SDR R61A201403110387

- Difficulty date: March 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SILL AT FRAME 84 IS CORRODED. MX R & R RT SILL IAW SRM 51-40-02, 51-41-02, 51-43-04.
